Loading ...
Sorry, an error occurred while loading the content.

hi everyone

Expand Messages
  • Alley/Pat
    Hi everyone! Wow feels wierd not to go to work on a Monday :) I m still chugging along in my 7th mo of combo. Starting to get a few sides - warmish fever, low
    Message 1 of 7 , Dec 5, 2000
    • 0 Attachment
      Hi everyone!

      Wow feels wierd not to go to work on a Monday :)

      I'm still chugging along in my 7th mo of combo. Starting to get a few sides - warmish fever, low but uncomfortable and of course always thirsty and tired.

      I made a "Stuff a Bear" today for a Hep Friend of mine for Christmas. At the mall, you select the bear style then stuff it with stuffing, then dress it up and use al kinds of accessories. I got my grandson a white bear in a black tux with blac shoes, black top hat, rabbit comes out of hat lol, and a black cane/wand with a white tip. It's darling! The one for my Hep Friend is a light brown bear, in a gingham dress, spectacles, a floppy sunhat, white shoes and a red purse. I told hubby get me one!! :)

      Hope all of you are doing well. Just getting my puter back to "normal" after reformatting my hard drive. (lost email addys and icq #'s)

      alley


      [Non-text portions of this message have been removed]
    • jessiefromchino@webtv.net
      Hi All, Went to my doctors he had to take me off the white pills, my white blood count is to low to keep taking the pills. he told me to finish the shots I
      Message 2 of 7 , Dec 6, 2000
      • 0 Attachment
        Hi All,
        Went to my doctors he had to take me off the white pills, my white blood
        count is to low to keep taking the pills. he told me to finish the shots
        I have 9 left. Then he will take a test all I can do is cross my fingers
        and pray. You know I hate being on this stuff. But at the sme time I am
        sceard to get off.Does this make scence
        This has been a very looooooong year
        This sight has helped me so much THANKS
        Jessie

        I WILL TAKE TIME TO SAVOR MY SUCCESSES. I WILL SHARE MY VICTORIES WITH
        AN ATTITUDE OF GRATITIDE.
      • Suzy Balone
        Jessie Thats too bad but at least there are all kinds of other txs on the horizon so don t dispare My WBC s are also very low panic level so I go next week to
        Message 3 of 7 , Dec 7, 2000
        • 0 Attachment
          Jessie

          Thats too bad but at least there are all kinds of other txs on the horizon
          so don't dispare
          My WBC's are also very low panic level
          so I go next week to get them retaken
          feel pretty crappy when they get this low as everything else gets lower
          too
          Good Luck

          Suzy

          From: jessiefromchino@...
          Reply-To: GIWorld-Hepatitis@egroups.com
          To: GIWorld-Hepatitis@egroups.com
          Subject: Re: [GIWorld-Hepatitis] hi everyone
          Date: Wed, 6 Dec 2000 23:49:52 -0800 (PST)

          Hi All,
          Went to my doctors he had to take me off the white pills, my white blood
          count is to low to keep taking the pills. he told me to finish the shots
          I have 9 left. Then he will take a test all I can do is cross my fingers
          and pray. You know I hate being on this stuff. But at the sme time I am
          sceard to get off.Does this make scence
          This has been a very looooooong year
          This sight has helped me so much THANKS
          Jessie

          I WILL TAKE TIME TO SAVOR MY SUCCESSES. I WILL SHARE MY VICTORIES WITH
          AN ATTITUDE OF GRATITIDE.


          _____________________________________________________________________________________
          Get more from the Web. FREE MSN Explorer download : http://explorer.msn.com
        • claudine intexas
          Hi Jessie, Are you sure it was your WHITE blood count? It is the interferon that causes that to drop, not the ribavirin pills. They normally effect the red
          Message 4 of 7 , Dec 7, 2000
          • 0 Attachment
            Hi Jessie,
            Are you sure it was your WHITE blood count? It
            is the interferon that causes that to drop, not the
            ribavirin pills. They normally effect the red cells.
            I don't know that it makes a whole lot of difference
            though since you only have 2 weeks to go. Hang in
            there, and GOOD LUCK!
            Claudine

            --- jessiefromchino@... wrote:
            > Hi All,
            > Went to my doctors he had to take me off the white
            > pills, my white blood
            > count is to low to keep taking the pills.


            __________________________________________________
            Do You Yahoo!?
            Yahoo! Shopping - Thousands of Stores. Millions of Products.
            http://shopping.yahoo.com/
          • claudine intexas
            Hi Suzy, You (and Jessie!) have come too far to have to stop now! That would be terrible! If your doctor wants you to stop the interferon ask about trying a
            Message 5 of 7 , Dec 7, 2000
            • 0 Attachment
              Hi Suzy,
              You (and Jessie!) have come too far to have to
              stop now! That would be terrible! If your doctor
              wants you to stop the interferon ask about trying a
              dose reduction first. Often that will do the trick,
              and a reduced dose is better than nothing!
              How much longer do you have to go now?
              Good luck,
              Claudine

              --- Suzy Balone <suzybalone@...> wrote:

              > My WBC's are also very low panic level


              __________________________________________________
              Do You Yahoo!?
              Yahoo! Shopping - Thousands of Stores. Millions of Products.
              http://shopping.yahoo.com/
            • RLWINNE@cs.com
              Jessie he told me to finish the shots I have 9 left. Then he will take a test all I can do is cross my fingers and pray. You know I hate being on this stuff.
              Message 6 of 7 , Dec 9, 2000
              • 0 Attachment
                Jessie

                he told me to finish the shots
                I have 9 left. Then he will take a test all I can do is cross my fingers
                and pray. You know I hate being on this stuff. But at the sme time I am
                sceard to get off.Does this make scence
                This has been a very looooooong year

                My husband feels the same way - he is just hoping to start to feel better
                once he finally gets off the combo but is afraid to be done with it also.
                Let us know what the tests show and how you feel after the next 9 shots are
                over with. Good Luck

                Winne
              • AVansi7465@aol.com
                Dear Jessie, Hang in there, honey. A beter day, and hopefully, a better treatment is coming. If nothing else, you have bought your self some time. Thoughts
                Message 7 of 7 , Dec 13, 2000
                • 0 Attachment
                  Dear Jessie,
                  Hang in there, honey. A beter day, and hopefully, a better treatment is
                  coming. If nothing else, you have bought your self some time. Thoughts and
                  prayers are with you. Eat lots of fruit and veggies and take your vitamins
                  like a good girl.
                  Have a Merry Christmas.
                  Anne
                Your message has been successfully submitted and would be delivered to recipients shortly.